# SDR AALA202111192133

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 54,696 hours, 34,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3312
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 48,213 hours, 25,363 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT CENTER EMERGENCY POWER SUPPLY UNIT FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-00-810.
